# SDR AALA202203288462

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 83,863 hours, 10,426 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4R DOOR KNOB BROKE OFF. REPLACED DOOR LATCH ASSEMBLY.
